advertisement
Question
Posted by: C. | 2007/05/24

Scared to death.

Oh Hi!

Doc, I'm not sure if I should be petrified or not. Currently in contact with GP, and he said I should see a Neurologist. I may have Multiple Sclerosis. I've been reading on this topic alot the past two days, and frankly, I don't understand the desease. I have some of the symptoms, but what it'll do in the long run . . . well, I'm not sure if I turned stupid overnight, but I can't understand what I'm reading. Going to Neurologist hopefully this week still. Wish me luck? I'm pretty sure that I won't have it, because God loves me, and he needs me to raise my little girl. I know this. For a fact.

But I'm really scared CS. Sh*tless. Still. I just hope that God didn't have a change of heart. Is it possible that all those times I ate those pills and it didn't get sucked out can be the cause of my symptoms? Since yesterday I've been so pre-occupied that I can look at someone who's speaking to me, but not hearing a single word. I just drift off. I'm not sure what it is that I need of you today, but I needed to tell someone. My husband knows of nothing. No use stressing him out even more, for something that will most probably be something minor. God help me.

Anycase CS, this is all. Hope you have a great day.

xxx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hello C,
Well, any such possibilities are naturally alarming, but I believe that it is always better to find out precisely what is going on --- it may be hard to cope with the prospect of a long-term or disabling illness, but it is impossible to cope with a nameless, faceles fear because one doesn't know what it is or what is posible to do about it.
MS isn't common in SA, so it may be something else, but a neurologist would be best able to clarify this, and to explain to you, whatever it turns out to be.
I suppose it is possible that in some way past overdoses could be part of the problem, but it doesn't seem likely --- whatever harm they do, with most types of meds, they do rapidly, rather than months and years latr.
Be srong, be brave, and let us know in time what the neurologist says. GOod luck !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: C. | 2007/05/25

Thanks sweetie. Glad to hear from you. xxx

Reply to C.
Posted by: jcat | 2007/05/24

good luck...hope it goes well.

Reply to jcat

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement